1mg, best e pharmacy in India

PARAROSE M 125MG SUSPENSION

generic_icon
Rs.39.90for 1 bottle(s) (60 ML suspension each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition FOR PARAROSE M

Paracetamol(125 mg)

food interaction for PARAROSE M

alcohol interaction for PARAROSE M

pregnancy interaction for PARAROSE M

lactation interaction for PARAROSE M

medicine interaction for PARAROSE M

food
alcohol
pregnancy
lactation
medicine
It is better to take Pararose m 125mg suspension with food.
Pararose m 125mg suspension may cause excessive drowsiness and calmness with alcohol.
UNSAFE
Pararose m 125mg suspension may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Pararose m 125mg suspension is probably safe to use during breastfeeding. Please consult your doctor.
SAFE
  • LIFE-THREATENING INTERACTION
    ZYDOL 50MG SUSPENSION, DYNAPAR AQ INJECTION 1ML, EPSOLIN 50MG/2ML INJECTION & 7 more
  • SALT INFORMATION FOR PARAROSE M

    Paracetamol(125 mg)

    Uses

    Pararose m 125mg suspension is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever

    How it works

    Pararose m 125mg suspension blocks the release of certain chemical messengers that are responsible for inflammation, pain, and fever.

    Common side effects

    Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin

    SUBSTITUTES FOR PARAROSE M

    25 Substitutes
    25 Substitutes
    Sorted By
    RelevancePrice
    • P 125 MG SUSPENSION
      (60 ML suspension in bottle)
      Apex Laboratories Pvt Ltd
      Rs. 0.33/ML of suspension
      generic_icon
      Rs. 19.53
      save 51% more per ML of suspension
    • CROCIN 125 MG SUSPENSION
      (60 ML suspension in bottle)
      Glaxo SmithKline Pharmaceuticals Ltd
      Rs. 0.51/ML of suspension
      generic_icon
      Rs. 30.87
      save 23% more per ML of suspension
    • PYRIGESIC 125MG SUSPENSION
      (60 ML suspension in bottle)
      East India Pharmaceutical Works Ltd
      Rs. 0.36/ML of suspension
      generic_icon
      Rs. 21.42
      save 46% more per ML of suspension
    • T-98 SUSPENSION
      (60 ML suspension in bottle)
      Mankind Pharma Ltd
      Rs. 0.37/ML of suspension
      generic_icon
      Rs. 22.19
      save 44% more per ML of suspension
    • DOLOPAR 125 MG SUSPENSION
      (60 ML suspension in bottle)
      Micro Labs Ltd
      Rs. 0.35/ML of suspension
      generic_icon
      Rs. 20.85
      save 48% more per ML of suspension

    Top Physicians

    Expert advice FOR PARAROSE M

    • Do not take if you are taking any other products that contain paracetamol, or are allergic to paracetamol or any of the other ingredients.
    • Do not take paracetamol if you drink three or more alcoholic beverages every day.
    • Consult your doctor immediately if you have any skin reaction such as skin reddening, blisters, or rash.
    • Do not take paracetamol without consulting your doctor if you are pregnant or breast feeding.

    Frequently asked questions FOR PARAROSE M

    Paracetamol

    Q.

    Is paracetamol an antibiotic?
    No, paracetamol is not an antibiotic. It's an analgesic (pain-killer) and anti-pyretic (for the relief of fever).

    Q.

    Is paracetamol a NSAID?
    Yes, paracetamol is a NSAID (non-steroidal anti-inflammatory drug) which has analgesic (painkiller) and antipyretic (for the relief of fever) properties.

    Q.

    Is paracetamol an analgesic?
    Yes, paracetamol is an analgesic (painkiller) medicine and can be used for the relief of pain, for example, toothache, headache, and sprain.

    Articles


    Content on this page was last updated on 03 February, 2017, by Dr. Varun Gupta (MD Pharmacology)